MathSciNet Relay Station
MathSciNet bibliographic data
MR2800905 60F05 (60F15 82C40)
Bassetti, Federico; Ladelli, Lucia; Matthes, Daniel Central limit theorem for a class of one-dimensional kinetic equations. Probab. Theory Related Fields 150 (2011), no. 1-2, 77–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement